# SDR DALA2023030201563

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 84,931 hours, 38,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 ER/A 606234-14AD ISSUED FOR REPAIR INSTALLED AT FR68 STOP 1 TO STOP 7. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: INSPECTED. CONTINUE ON MON. (2651619)
